# SDR AALA20012148

- Difficulty date: December 5, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 22B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
